Actions on Polish Spaces and p-Continuous Functions

Assakta Mohammed (1)
(1) Dept. of Mathematics, Faculty of Science, University of Bani Waleed, Libya

Abstract

The action of A on X is a map,F , called an f-action, which satisfies some conditions. In this paper, some results on f-actions are proved. First, the notion of p-continuity is defined. Using the properties of set-valued functions, we provide some results concerning the measurability, expansiveness, and extension of p-continuous f-actions, in the realm of Polish spaces. The findings of this paper generalize and extend some results in the literature.

References

Read More

Authors

Assakta Mohammed
sakita.bwu@gmail.com (Primary Contact)
Mohammed, A. (2022). Actions on Polish Spaces and p-Continuous Functions. Journal of Pure & Applied Sciences, 21(1), 131–134. https://doi.org/10.51984/jopas.v21i1.1371

Article Details

Some Properties of Fuzzy Compact topological Space

Khadija Mohammed Am hammed Omar , Almbrok Hussin Alsonosi Omar
Abstract View : 255
Download :371